# SDR 3HDR2017022000003

- Difficulty date: February 17, 2017
- Submitted: February 20, 2017
- Operation: General aviation
- Aircraft: N527MW
- Make and model: Honda HA-420
- Aircraft serial: 42000021
- Aircraft time: 101 hours, 94 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: HJ115620010029
- Condition: Migrated
- Location: Pax Cabin
- Part time: 101 hours, 94 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PRELIMINARY INSPECTION OF THE FUSELAGE EXTERNAL AREAS A GASKET TYPE MATERIAL WAS FOUND MIGRATING OUT BETWEEN THE FORWARD RT PASSENGER CABIN WINDOW AND THE FUSELAGE SKIN. APPROXIMATELY 1.0 INCHES IN LENGTH AND 1/4 INCHES HIGH OF MATERIAL WAS NOTED STICKING OUT PAST THE WINDOW UPPER FORWARD PERIMETER FILLET SEAL AREA. UPON FURTHER EVALUATION THE MIGRATING MATERIAL WAS FOUND TO BE THE SEAL THAT GOES BETWEEN THE WINDOW FRAME AND FUSELAGE SKIN. THE MANUFACTURER WAS CONTACTED AND ENGINEERING RECOMMENDED REPLACING THE WINDOW WITH A NEW ASSEMBLY. THE AFFECTED WINDOW WAS REMOVED AND SENT TO THE MANUFACTURER FOR FURTHER EVALUATION.
